# SDR HEEA064308

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link Assembly
- Part number: 406012129101
- Condition: Frozen
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FROZEN ON LINK ASSY.   REFERENCE:  DMR NR 686265.
